# SDR SWIA200211078

- Difficulty date: July 19, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 14,264 hours, 20,780 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 28704E2101
- Part serial: 1307
- Condition: Failed
- Location: Cockpit
- Part time: 3,039 hours, 4,351 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, CAPTAIN'S ALTIMETER STUCK AT 1,000 FT, VSI STUCK AT 100 FPM CLIMB, RED FLAGS ON ALTIMETER AND ALTITUDE SELECTOR, LOST THE TCAS AND MODE C.  RETURNED TO PDX.  REPLACED CAPTAIN'S ALTIMETER IAW MM 34-11-00.  OPS CHECKS/LEAK CHECKS GOOD.
